# SDR CA980629020

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgcu
- Part number: 664700500A4B
- Condition: Failed
- Location: Gear Doors
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNSAFE LANDING INDICATION ON APPROACH, FOLLOWED BY FLT ATTENDANT CHIME RINGING CONSTANTLY, ECAM SHOWED GROUND PROXIMITY WARNING SYSTEM FAILED, STANDBY PITOT FAILURE, LANDING GEAR CONTROL AND INTERFACE NR 1 FAULT, ENGINE NR 1 FAULT.  UNABLE TO EXTEND GEAR.  GEAR EXTENDED AFTER WAITING FIVE MINUTES AND UNSAFE INDICATION DISAPPEARED.  MAINTENANCE FOUND LANDING GEAR CONTROL UNIT AT FAULT AND REPLACED UNIT.  SYSTEM TEST CARRIED OUT NORMAL.
